# SDR SWAA2022012161813

- Difficulty date: January 17, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 30,507 hours, 13,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LED SIDEWALL LIGHTS ROW 6A AND 10F INOP / [01] CYCLE POWER ;OPS CHECK NORMAL PER AMM 33-20-00
